# SDR AALA20001407

- Difficulty date: August 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee Cylinder
- Part number: SS093200147001
- Part serial: CHC433A
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC - FLT 2468 - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT.  RETURNED AND LANDED SJC WITHOUT INCIDENT.  REPEAT ON T2721 AND T9670/26 AUGUST.  REPLACED BUNGEE CYLINDER SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
